Show simple item record

contributor authorJ. G. Lenard
date accessioned2017-05-09T01:36:25Z
date available2017-05-09T01:36:25Z
date copyrightOctober, 1973
date issued1973
identifier issn0094-4289
identifier otherJEMTA8-26834#252_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/163808
publisherThe American Society of Mechanical Engineers (ASME)
titleOn the Compression of a Conical Disk
typeJournal Paper
journal volume95
journal issue4
journal titleJournal of Engineering Materials and Technology
identifier doi10.1115/1.3443162
journal fristpage252
journal lastpage254
identifier eissn1528-8889
keywordsDisks AND Compression
treeJournal of Engineering Materials and Technology:;1973:;volume( 095 ):;issue: 004
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record